# SDR CA050125007

- Difficulty date: January 21, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Boeing 737296
- Aircraft time: 57,224 hours, 48,128 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AN OUTER FUSELAGE CRACK WAS FOUND DURING A PHASE EIGHT CHECK AT STRINGER 16L, STATION 727+14.5 APPROXIMATELY 1.5 INCHES IN LENGTH.  FUSELAGE CRACK REPAIRED IAW REO-L00889 REV 1R TIMES - 59761:05 HOURS AND 54470 CYCLES
